| Model Number |
MMT-551LNAL |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin squirts while priming.Customer's blood glucose value was unknown.Customer stated that the there was chipping on the reservoir.Insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test.Device primed properly.Device received with cracked reservoir tube lip and cracked battery tube threads.The test infusion set and reservoir does lock into place.(b)(4).